# SDR YENA20110317216

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N562JB
- Make and model: Airbus A320-232
- Aircraft serial: 1948
- Aircraft time: 32,980 hours, 11,672 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900000
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 445 BOS-TPA, ON MAINTENANCE CHECK FOUND EMERGENCY EXIT LIGHT SEAT 9 LT INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTING INBOARD HARNESS AT SIDEWALL TO SEAT IN ACCORDANCE WITH 33-51-00, OPS CHECK OK.
